Your Health. Your Family. Your Choice.
Life Threatening? Yes
Write-up: This spontaneous report as received from a registered nurse (R.N.) via a field representative refers to a male patient of an unknown age. The patient''s medical history and drug allergies were not specified by the reporter. On an unknown date, the patient was vaccinated with a dose of GARDASIL (intramuscular, dose, lot# and expiration date were not reported). It was not confirmed if this was the first time the patient was vaccinated with GARDASIL. The patient''s concomitant medication was not specified by the reporter. It was reported that in approximately 2015 (reported as a few weeks ago), the patient became "ill" after receiving GARDASIL and was admitted to an unspecified hospital (in the Intensive Care Unit) for about a week. While in the hospital the patient was diagnosed with Guillain-Barre syndrome. It was reported that unspecified diagnostic tests were performed and that an unspecified treatment was given for the adverse event. The outcome of Guillain-Barre syndrome was reported as recovering. Causality assessment between the event of Guillain-Barre syndrome and GARDASIL was not provided. The reporter considered the event of Guillain-Barre syndrome as medically significant, disabling and life threatening (based on the physician''s diagnosis). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166